MathSciNet Relay Station
MathSciNet bibliographic data
MR1544619 Contributed Item
Perron, Oskar Eine neue Behandlung der ersten Randwertaufgabe für $\Delta u=0$. (German) Math. Z. 18 (1923), no. 1, 42–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement